A Standard Modulo Priestley Topological Quasi-Variety

Authors

  • SN Begum Department of Mathematics, ShahJalal University of Science and Technology Sylhet
  • MR Rahman Department of Mathematics, ShahJalal University of Science and Technology Sylhet

DOI:

https://doi.org/10.3329/ganit.v29i0.8513

Keywords:

Standard topological quasi-variety, Boolean model, standard modulo Priestley

Abstract

We construct a topological quasi-variety which is not standard but standard modulo Priestley.

Key words: Standard topological quasi-variety; Boolean model; standard modulo Priestley.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 29 (2009) 35-41

DOI: http://dx.doi.org/10.3329/ganit.v29i0.8513

Downloads

Download data is not yet available.
Abstract
704
PDF
519

Downloads

How to Cite

Begum, S., & Rahman, M. (2011). A Standard Modulo Priestley Topological Quasi-Variety. GANIT: Journal of Bangladesh Mathematical Society, 29, 35–41. https://doi.org/10.3329/ganit.v29i0.8513

Issue

Section

Articles